# SDR CALA2014122392840

- Difficulty date: December 13, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 90,952 hours, 14,279 cycles
- Engine: Pwa PW4060
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN MULTIPLE AREAS.  RT SIDE OF TRUNNION FITTING AT FASTENERS FWD E & E BAY BS 276.  REMOVED CORROSION & REPAIRED DAMAGE ON RT NLG TRUNNION FITTING IAW ECRA 5340-01635.
